# SDR SIMA201808098002

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 2,920 hours, 1,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT EMERGENCY LIGHT STRIP WAS DAMAGED.   REMOVED AND REPLACED THE LIGHT STRIP IAW MM 33-50-21.
